Ayca Acikalin

Summary

Publications

  1. doi request reprint H-FABP in cases of carbon monoxide intoxication admitted to the emergency room
    Ayca Acikalin
    Department of Emergency Medicine, 25 Aralık Government Hospital, Gaziantep, Turkey
    Hum Exp Toxicol 30:443-7. 2011
  2. doi request reprint The efficacy of low-dose antivenom therapy on morbidity and mortality in snakebite cases
    Ayca Acikalin
    Emergency Department, Faculty of Medicine, Cukurova University, Adana, Turkey
    Am J Emerg Med 26:402-7. 2008
  3. doi request reprint QTc intervals in drug poisoning patients with tricyclic antidepressants and selective serotonin reuptake inhibitors
    Ayca Acikalin
    Gaziantep Aralik Hospital, Department of Emergency Medicine, Turkey
    Am J Ther 17:30-3. 2010
  4. doi request reprint Serum IL-6, TNFα levels in snakebite cases occurring in Southern Turkey
    Ayca Acikalin
    Cukurova University, Faculty of Medicine, Emergency Department, 01330, Balcali, Adana, Turkey
    Emerg Med J 28:208-11. 2011
  5. ncbi request reprint Unusual electrocardiographic changes with propranolol and diltiazem overdosage: a case report
    Salim Satar
    Emergency Department, Faculty of Medicine, Cukurova University, Adana, Turkey
    Am J Ther 10:299-302. 2003
  6. ncbi request reprint [Evaluation of the process and effectiveness of consultation system in the Department of Emergency Medicine]
    Zeynep Karakaya
    Department of Emergency Medicine, Cukurova University, Faculty of Medicine, Adana
    Ulus Travma Acil Cerrahi Derg 15:210-6. 2009
  7. ncbi request reprint Anticholinergic syndrome and supraventricular tachycardia caused by lavender tea toxicity
    Ayca Acikalin
    Adana Numune Education and Research Hospital, Department of Emergency Medicine, Adana, Turkey
    Keio J Med 61:66-8. 2012
  8. doi request reprint Myocardial infarction, acute ischemic stroke, and hyperglycemia triggered by acute chlorine gas inhalation
    Ataman Kose
    Department of Emergency Medicine, Twenty Five December State Hospital, Gaziantep, Turkey
    Am J Emerg Med 27:1022.e1-4. 2009
  9. ncbi request reprint High-dose verapamil + trandolapril-induced thrombotic microangiopathy
    Yuksel Gokel
    Department of Emergency Medicine, Faculty of Medicine, Cukurova University, Adana, Turkey
    Haematologia (Budap) 32:281-5. 2002
  10. ncbi request reprint [ST elevation in AVR could be a sign of the left main coronary artery lesion]
    Onur Akpinar
    Department of Cardiology, Medical Faculty, Cukurova University, Adana
    Anadolu Kardiyol Derg 2:349. 2002

Collaborators

Detail Information

Publications10

  1. doi request reprint H-FABP in cases of carbon monoxide intoxication admitted to the emergency room
    Ayca Acikalin
    Department of Emergency Medicine, 25 Aralık Government Hospital, Gaziantep, Turkey
    Hum Exp Toxicol 30:443-7. 2011
    ..Conclusion: The obtained data supports the use of H-FABP, a specific indicator in identifying the cardiotoxicity of CO intoxications at an early phase...
  2. doi request reprint The efficacy of low-dose antivenom therapy on morbidity and mortality in snakebite cases
    Ayca Acikalin
    Emergency Department, Faculty of Medicine, Cukurova University, Adana, Turkey
    Am J Emerg Med 26:402-7. 2008
    ..Similar to the cases seen around the world, snakebite causes mortality and morbidity in Turkey. The venom of different types of snake in the region of Cukurova causes serious systemic and local tissue damage...
  3. doi request reprint QTc intervals in drug poisoning patients with tricyclic antidepressants and selective serotonin reuptake inhibitors
    Ayca Acikalin
    Gaziantep Aralik Hospital, Department of Emergency Medicine, Turkey
    Am J Ther 17:30-3. 2010
    ..In our study, it was determined that SSRI group drugs caused similar expansion of the QTc period as TCA drugs but they did not reach high values like TCA drugs, and their OTc intervals stayed in more innocent levels...
  4. doi request reprint Serum IL-6, TNFα levels in snakebite cases occurring in Southern Turkey
    Ayca Acikalin
    Cukurova University, Faculty of Medicine, Emergency Department, 01330, Balcali, Adana, Turkey
    Emerg Med J 28:208-11. 2011
    ..The aim of our study is to assess the relationship between tumour necrosis factor α (TNFα) and interleukin 6 (IL-6) serum levels, and clinical and laboratory findings in the snakebite patients...
  5. ncbi request reprint Unusual electrocardiographic changes with propranolol and diltiazem overdosage: a case report
    Salim Satar
    Emergency Department, Faculty of Medicine, Cukurova University, Adana, Turkey
    Am J Ther 10:299-302. 2003
    ..In this article, we present a suicidal case of drug overdose with propranolol and diltiazem with unusual electrocardiographic changes...
  6. ncbi request reprint [Evaluation of the process and effectiveness of consultation system in the Department of Emergency Medicine]
    Zeynep Karakaya
    Department of Emergency Medicine, Cukurova University, Faculty of Medicine, Adana
    Ulus Travma Acil Cerrahi Derg 15:210-6. 2009
    ..Under these circumstances, the importance of the consultation system process and effectiveness of consultation becomes very clear. Our aim in this study was to verify the process of the consultation system...
  7. ncbi request reprint Anticholinergic syndrome and supraventricular tachycardia caused by lavender tea toxicity
    Ayca Acikalin
    Adana Numune Education and Research Hospital, Department of Emergency Medicine, Adana, Turkey
    Keio J Med 61:66-8. 2012
    ..There are no reported data about the toxicity of Lavender stoechas plants with respect to supraventricular tachycardia, anticholinergic syndrome or sympathetic nerve activity...
  8. doi request reprint Myocardial infarction, acute ischemic stroke, and hyperglycemia triggered by acute chlorine gas inhalation
    Ataman Kose
    Department of Emergency Medicine, Twenty Five December State Hospital, Gaziantep, Turkey
    Am J Emerg Med 27:1022.e1-4. 2009
    ..Physicians should know that in elderly patients with a systemic disease who apply with chlorine gas inhalation, more serious complications along with damage in respiratory tract might be observed...
  9. ncbi request reprint High-dose verapamil + trandolapril-induced thrombotic microangiopathy
    Yuksel Gokel
    Department of Emergency Medicine, Faculty of Medicine, Cukurova University, Adana, Turkey
    Haematologia (Budap) 32:281-5. 2002
    ..To the authors' knowledge, no prior cases of TMA induced by trandolapril (an angiotensin-converting enzyme inhibitor) and verapamil (a calcium channel blocker) have been reported in the literature...
  10. ncbi request reprint [ST elevation in AVR could be a sign of the left main coronary artery lesion]
    Onur Akpinar
    Department of Cardiology, Medical Faculty, Cukurova University, Adana
    Anadolu Kardiyol Derg 2:349. 2002